MAUDE Adverse Event Report: ROCHE DIAGNOSTICS CA2; TITRIMETRIC WITH EDTA AND INDICATOR, CALCIUM

ROCHE DIAGNOSTICS CA2; TITRIMETRIC WITH EDTA AND INDICATOR, CALCIUM
Model Number CAG2
Medical Device Problem Codes Low Test Results (2458); Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/14/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The field service engineer (fse) did machine adjustment and a performance check.The system was working properly without any problems.Precision studies were performed and they were within specifications.On review of the alarm trace, abnormal aspiration and sample short errors were observed.These are indicators of possible poor sample quality.No further issues were reported after the service actions.The investigation could not identify a product problem.The cause of the event could not be determined.
 
Event or Problem Description
We received an allegation of questionable results for 1 patient sample tested with calcium gen.2 (ca2) assay on a cobas 8000 c701 module serial number (b)(4).On (b)(6) 2023 the customer ran the sample and it resulted in an initial calcium value of 6.71mg/dl.The lis flagged the result as critical which prompted the rerun of the results.On (b)(6) 2013 the customer repeated the test and the calcium result was 9.17mg/dl.The results were reported outside of the laboratory.The repeat results deemed to be the correct results.The last calibration performed was on 6-feb 2023 and was acceptable.The laboratory performed qc on the days of the testing and they all passed.

Brand Name
CA2
Common Device Name
TITRIMETRIC WITH EDTA AND INDICATOR, CALCIUM
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhoferstrasse 116
na
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
na
indianapolis, IN 46250
3174767531
MDR Report Key16549144
Report Number1823260-2023-00820
Device Sequence Number17708507
Product Code CHW
UDI-Device Identifier04015630924936
UDI-Public04015630924936
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K113521
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/15/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2023
Device Model NumberCAG2
Device Catalogue Number05168449190
Device Lot Number65487201
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/16/2023
Initial Report FDA Received Date03/15/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown